# SDR REX2009F00022

- Difficulty date: January 12, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAPS DEGRADED MSG AT FL 26000 AT 310 KNOTS, FLAPS MOVED UNCOMMANDED TO 8 DEGREES SEVERAL TIMES.  QRH FOLLOWED WITH AN UNEVENTFUL ZERO FLAPS LANDING.  SYSTEM INTERROGATED PER FIM FECU CODES PULLED.  FECU SHOWED INTERNAL FAILURE.  FECU R&R PER BOMBARDIER AMM.  OPS CHECKS PERFORMED.
